Top answers from doctors based on your search:
Disclaimer

itching as a side effect from iron supplements

A 46-year-old member asked:
Dr. Maritza Baez
17 years experience Family Medicine
Many: Dyspepsia (heartburn symptoms) nausea vomiting constipation diarrhea dark stools.
2
2 thanks
Dr. Su Fairchild
24 years experience Integrative Medicine
Oxidation: Too much iron can be pro-oxidative, and encourage bacterial growth.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 41-year-old member asked:
Dr. Robert Woods
30 years experience Psychiatry
Mostly GI Distress: Side effects from taking iron supplements are most often diarrhea or constipation and epigastric abdominal discomfort. Taken after a meal, side effect ... Read More
3
3 thanks
A 20-year-old female asked:
Dr. ALICIA Almendral
23 years experience Family Medicine
Upset stomach: Iron supplement common side effects include stomach pain, nausea, vomiting, constipation, diarrhea and dark stools. Try taking it with meals and at n ... Read More
2
2 thanks
Dr. Randy Baker
40 years experience Holistic Medicine
Constipation and...: Iron supplements often cause constipation and will turn your stool black. They can also cause stomach upset and occ. Diarrhea and cramping- these tend ... Read More
A 24-year-old female asked:
Dr. CAMHUONG NGUYEN
21 years experience Pharmacology
NONE: There is no drug-drug interaction between Keflex and iron supllement.
11
11 thanks
A 26-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Neurologic: GERD or Nexium does not cause the type of symptoms you are describing. I am concerned as to why a young male ( unless you have been a vegan for many ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Thomas Riney
37 years experience Pediatrics
No need : With balance diet with green leafy veggies.
1
1 thank
A 24-year-old female asked:
Dr. Michael Dugan
Specializes in Hematology
Not: Typically.
1
1 thank
A 26-year-old female asked:
Dr. Yash Khanna
57 years experience Family Medicine
No: No taking iron supplement will not make you gain weight.
1
1 comment
2
2 thanks
A 49-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Healthtap Doctors: are asked not to endorse specific brands or product lines.
A 46-year-old member asked:
Dr. Gurmukh Singh
49 years experience Pathology
Depends: Orally it is much as a person can tolerate, usually the pill size is 65 mg. Intravenously a much larger dose can be given at one sitting. You may cons ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month